Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 122, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 30, 2012, 9:56 PM CDT for Childress County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2012, 9:56 PM CDT (02:56 UTC)
- Expired
- Apr 30, 2012, 10:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Childress County, TX
The radar
The Altus AFB radar (KFDR), 111 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 3:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 30, 5:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2953 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
692 WUUS54 KLUB 010256 SVRLUB TXC075-010330- /O.NEW.KLUB.SV.W.0122.120501T0256Z-120501T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 956 PM CDT MON APR 30 2012 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 1030 PM CDT * AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTHERN CHILDRESS COUNTY...OR 17 MILES NORTH OF CHILDRESS...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL WHICH MAY CAUSE DAMAGE TO PROPERTY OR PERSONAL INJURY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING FOR CENTRAL TEXAS. && LAT...LON 3475 10000 3446 10000 3461 10036 3475 10031 TIME...MOT...LOC 0256Z 285DEG 31KT 3467 10022 $$
2 follow-up statements
820 WWUS54 KLUB 010305 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1005 PM CDT MON APR 30 2012 TXC075-010330- /O.CON.KLUB.SV.W.0122.000000T0000Z-120501T0330Z/ CHILDRESS TX- 1005 PM CDT MON APR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN CHILDRESS COUNTY UNTIL 1030 PM CDT... AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF DODSON...OR 17 MILES NORTH OF CHILDRESS...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHEASTERN CHILDRESS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3475 10028 3475 10000 3446 10000 3458 10030 TIME...MOT...LOC 0306Z 283DEG 28KT 3466 10015 $$
257 WWUS54 KLUB 010316 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1016 PM CDT MON APR 30 2012 TXC075-010330- /O.CON.KLUB.SV.W.0122.000000T0000Z-120501T0330Z/ CHILDRESS TX- 1016 PM CDT MON APR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN CHILDRESS COUNTY UNTIL 1030 PM CDT... AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF DODSON...OR 21 MILES NORTHEAST OF CHILDRESS...MOVING EAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A TORNADO OCCUR OR A TORNADO WARNING BE ISSUED. && LAT...LON 3446 10000 3456 10019 3475 10019 3475 10000 TIME...MOT...LOC 0316Z 270DEG 38KT 3467 10000 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 9:50 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 30, 9:50 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 950 PM CDT MON APR 30 2012 .UPDATE... HAVE UPDATED THE FORECAST TO REMOVE THUNDER MENTION EXCEPT FOR EASTERN AREAS AND REMOVED SEVERE TSTORM WATCH EXCEPT FOR THE ROLLING PLAINS. && PREV DISCUSSION... /ISSUED 226 PM CDT MON APR 30 2012/ SHORT TERM... WE ARE BASICALLY IN A WAIT AND SEE MODE FOR WHEN/IF SEVERE WEATHER WILL INITIATE. 19Z RADAR IMAGE SHOWS TWO BOUNDARIES ACROSS THE AREA...FIRST ONE WAS LOCATED SOUTHWEST OF LUBBOCK WHICH WAS ORIENTED NORTHWEST TO SOUTHEAST WITH THE SECOND ONE LOCATED OVER THE ROLLING PLAINS ORIENTED NORTH/SOUTH. LATEST VISIBLE SATELLITE IMAGERY AND OFFICE TOWER CAMERA ARE SHOWING CU FIELD TRYING TO DEVELOP ALONG THIS BOUNDARY WHILE SKIES ARE TRYING TO CLEAR IMMEDIATELY EAST/NORTHEAST OF THE BOUNDARY. THERE IS LITTLE IN THE WAY OF DYNAMICS TO HELP SHARPEN THE DRYLINE AND PUSH IT EAST SO FEEL THAT THE WESTERN BOUNDARY SHOULD NOT MOVE TOO MUCH FURTHER EAST. DEWPOINTS IMMEDIATELY NORTH AND EAST OF THE BOUNDARY HAVE ACTUALLY BEEN SLOWLY RISING AS EVAPORATION TAKES PLACE FROM THE RAINFALL YESTERDAY WHICH SHOULD ALSO HELP TO SHARPEN UP THE BOUNDARY A BIT. 19Z RUC RUN KEEPS KLBB CAPPED ALTHOUGH STRENGTH OF THE CAP IS NOT INSURMOUNTABLE AND THE LATEST HRRR RUNS CONTINUE TO TRY AND BREAK OUT CONVECTION. THUS...SEVERE WEATHER THREAT STILL LOOKS GOOD WITH MAIN THREATS LARGE HAIL UP TO BASEBALL SIZE AS WELL AS DAMAGING WINDS... BUT AN ISOLATED TORNADO STILL REMAINS POSSIBLE. FORECAST FOR TONIGHT INTO TOMORROW WILL HINGE ON HOW THINGS DEVELOP THIS AFTERNOON. LOW TEMPS WILL REMAIN A FEW DEGREES ABOVE NORMAL OVER MOST OF THE AREA AS RICH LOW LEVEL MOISTURE REMAIN IN PLACE OVER THE REGION. DRYLINE TOMORROW MAY TRY TO PUSH A BIT FURTHER EAST TOMORROW BUT POOR HANDLE OF THE DRYLINE LAST SEVERAL RUNS IN THE MODELS MAKE ME A BIT SUSPICIOUS OF WHERE IT MAY BE LOCATED TOMORROW. IF THE WIND DOES INCREASE OUT OF THE SOUTHWEST... TEMPERATURES WEST OF THE DRYLINE MAY JUMP INTO THE LOW/MID 90S WHILE ALONG AND EAST OF THE DRYLINE...TEMPERATURES WILL REMAIN IN THE 80S. ALSO WENT AHEAD AND BUMPED POPS UP INTO THE LOW END OF SLIGHT CHANCE FOR THE ROLLING PLAINS AS THERE WILL ONCE AGAIN BE QUITE A BIT OF INSTABILITY EAST OF THE DRYLINE ALTHOUGH CAP STRENGTH MAY LIMIT THE AMOUNT OF CONVECTION FOR TOMORROW. JORDAN LONG TERM... AN UA LOW ACROSS THE EASTERN PACIFIC IS PROGGED TO NEAR THE BAJA OF CALIFORNIA LATE TOMORROW NIGHT/EARLY WEDNESDAY MORNING...THUS PROMOTING THE SHARPENING OF SW FLOW ALOFT. AS SUCH...THE DRYLINE WILL BE A PROMINENT MESOSCALE FEATURE THROUGHOUT THE EXTENDED FORECAST. FORECAST MODELS HINT AT QPF ALONG THE DRYLINE /LOCATED OFF THE CAPROCK/ TOMORROW NIGHT...AS AN IMPULSE IN THE SW FLOW ALOFT MOVES ACROSS THE SOUTH PLAINS. FORECAST SOLUTIONS DISPLAYED ADEQUATE CONVERGENCE ALONG THE DRYLINE...PWATS AOA 1.00 INCH AND SFC AND MID LEVEL INSTABILITY/CAPE OF APPROXIMATELY 1200 J/KG ACROSS THE ROLLING PLAINS. ALTHOUGH PROGGED MODEL SOUNDINGS EXHIBITED MOISTENED MID-LEVELS...LOW LEVELS APPEAR RELATIVELY DRY. CURRENT THINKING IS THAT GUSTY WINDS WILL BE THE PRIMARY THREATS...WITH LITTLE RAINFALL ACCUMULATION. HOWEVER...HAVE OPTED TO ADD MENTIONABLE POPS ACROSS THE ROLLING PLAINS NEAREST TO THE BEST MOISTURE AXIS...AS THE AFOREMENTIONED EMBEDDED DISTURBANCE MAY JUST BE THE SYNOPTIC SPARK TO INITIATE STORMS. BY THURSDAY THE UA LOW WILL BE TRANSLATING ACROSS THE BAJA OF CALIFORNIA. ONCE AGAIN THERE ARE HINTS OF CI JUST SOUTH OF THE CWA ALONG THE DRYLINE...WHICH IS SPATIALLY DISTRIBUTED ON THE CAPROCK EARLY THURSDAY MORNING. HOWEVER EMBEDDED IMPULSES IN THE FLOW ALOFT BRUSHING THE FAR SERN ZONES THURSDAY NIGHT COULD PROMOTE ADDITIONAL CHANCES OF PRECIP ACROSS THE SOUTHERN ROLLING PLAINS. WILL HOLD OFF ON A PRECIP MENTION ATTM...AS BEST INSTABILITY APPEARS TO BE SE OF THE FA. THEREAFTER...UA RIDGING WILL COMMENCE TO MOVE EAST ACROSS THE REGION FRI-SAT AS LACK OF PRECIP DESPITE A LINGERING DRYLINE SUGGESTS A DECENT CAPPING INVERSION AT PLAY. WILL HOWEVER NEED TO MONITOR LATER MODEL RUNS AS TEMPS IN THE 90S MAY BE ENOUGH TO BREAK THE CAP...AND INITIATE THUNDERSTORM DEVELOPMENT. THE INFLUENCE OF THE UA RIDGE WILL BE SHORT-LIVED AS IT SHIFTS EAST OF THE SOUTHERN PLAINS BY SUNDAY...THANKS TO A NW PACIFIC UA LOW DEEPENING ACROSS THE GREAT BASIN /THIS IS A RADICAL CHANGE FROM THE PREVIOUS RUN/. HINTS OF CONVECTION OCCURRING NEAR THE STATE LINE ALONG THE DRYLINE SUNDAY/MONDAY MORNING IS DISPLAYED BY BOTH THE GFS AND ECMWF SOLUTIONS. WILL HOWEVER MAINTAIN SILENT POPS ATTM SINCE NEXT MONDAY IS DAY 7 AND AS MENTIONED...A LOT OF THINGS CAN CHANGE. FIRE WEATHER... A DRYLINE IS EXPECTED TO SHARPEN ACROSS THE ROLLING PLAINS ON WEDNESDAY...AND ALLOW DRIER AIR WEST OF THE DRYLINE...TO FILTER ACROSS PORTIONS OF THE REGION. TEMPS APPROXIMATELY 15 DEGREES ABOVE NORMAL WILL PROMOTE RELATIVE HUMIDITY VALUES TO FALL BELOW 15 PERCENT...AS 20-FOOT WIND SPEEDS NEAR/SLIGHTLY EXCEED 20 MPH. AS A RESULT...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR...AND A MENTION BEYOND THE HAZARDOUS WEATHER OUTLOOK MAY BE WARRANTED. ONLY MITIGATING FACTOR MAY WHERE AND HOW MUCH EXPECTED RAINFALL THE AREA WILL RECEIVE TODAY...WHICH COULD PROMOTE GREENUP AND HIGHER RELATIVE HUMIDITY VALUES THAN ANTICIPATED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 55 91 55 88 53 / 10 0 0 0 0 TULIA 60 92 58 90 55 / 10 10 10 10 10 PLAINVIEW 61 93 59 91 57 / 10 10 10 10 10 LEVELLAND 61 92 59 93 58 / 10 10 10 10 10 LUBBOCK 63 92 61 93 60 / 10 10 10 10 10 DENVER CITY 59 94 58 93 58 / 10 10 10 10 10 BROWNFIELD 62 94 59 94 58 / 10 10 10 10 10 CHILDRESS 64 92 64 94 62 / 40 20 20 10 10 SPUR 66 91 62 94 60 / 40 20 20 10 10 ASPERMONT 68 91 64 97 63 / 40 20 20 10 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Apr 30, 12:20 PM CDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1220 PM CDT MON APR 30 2012 TXZ021>044-011730- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1220 PM CDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF A DRYLINE WHICH WILL MOVE TO NEAR A FRIONA...LITTLEFIELD...TO BROWNFIELD LINE BY THIS AFTERNOON. STORMS WILL RAPIDLY DEVELOP AND WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH AND LARGE HAIL UP TO TENNIS BALL SIZE. CONDITIONS WILL BE MARGINAL FOR TORNADO DEVELOPMENT...HOWEVER ISOLATED TORNADOES MAY ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FIRE DANGER MAY BECOME ELEVATED TO CRITICAL ACROSS THE SOUTHERN SOUTH PLAINS LATE IN THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH TONIGHT. JORDAN
In the hours before
Local storm report, Apr 30, 7:19 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
719 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 2 W DICKENS 33.62N 100.87W
04/30/2012 E2.75 INCH DICKENS TX AMATEUR RADIO
MULTIPLE LARGE HAILSTONES STILL ON GROUND
&&
EVENT NUMBER LUB1200239
SRCLocal storm report, Apr 30, 8:06 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
806 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL PADUCAH 34.01N 100.30W
04/30/2012 E1.00 INCH COTTLE TX FIRE DEPT/RESCUE
&&
EVENT NUMBER LUB1200240
SRCSpecial weather statement, Apr 30, 8:50 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
850 PM CDT MON APR 30 2012
TXZ043-044-010215-
KENT-STONEWALL-
850 PM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL AND KENT COUNTIES...
AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JAYTON...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3315 10012 3313 10062 3338 10063 3339 10037
3339 10017
TIME...MOT...LOC 0150Z 258DEG 23KT 3324 10050Special weather statement, Apr 30, 8:55 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
855 PM CDT MON APR 30 2012
TXZ025-026-010230-
CHILDRESS-HALL-
855 PM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR HALL AND CHILDRESS COUNTIES...
AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MEMPHIS...MOVING SOUTHEAST AT 25 MPH.
WINDS UP TO 55 MPH ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES TO BELOW 1/4 MILE AT TIMES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3464 10013 3446 10028 3469 10085 3475 10086
3475 10034
TIME...MOT...LOC 0155Z 305DEG 23KT 3472 10051Special weather statement, Apr 30, 9:27 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
927 PM CDT MON APR 30 2012
TXZ044-010300-
STONEWALL-
927 PM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL COUNTY...
AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL STONEWALL COUNTY...MOVING EAST AT 35
MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3307 9999 3307 10052 3339 10052 3339 10005
3340 10004 3340 9998 3321 9999 3321 9998
TIME...MOT...LOC 0227Z 266DEG 30KT 3323 10026Local storm report, Apr 30, 9:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
940 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL MEMPHIS 34.73N 100.54W
04/30/2012 E1.00 INCH HALL TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB1200241
JDVThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:00 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 60 min |
| Apr 30, 7:14 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 46 min |
| Apr 30, 7:20 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 40 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 27 min |
| Apr 30, 7:58 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 47 min |
| Apr 30, 7:59 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 18 min |
| Apr 30, 8:29 PM CDT | Areal Flood Advisory | LUB | Garza | 91 min |
| Apr 30, 8:44 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 46 min |
| Apr 30, 8:50 PM CDT | Special Weather Statement | LUB | Stonewall | 25 min |
| Apr 30, 8:55 PM CDT | Special Weather Statement | LUB | Hall | 35 min |
| Apr 30, 9:04 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 11 min |
| Apr 30, 9:23 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 37 min |
| Apr 30, 9:27 PM CDT | Special Weather Statement | LUB | Stonewall | 33 min |
| Apr 30, 9:58 PM CDT | Special Weather Statement | LUB | Stonewall | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.